# SDR SWIA200718867

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 17,992 hours, 24,350 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Cooling Fan
- Part time: 15,260 hours, 20,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5522 - SMOKE IN THE FLIGHT DECK AND CABIN WITH LEFT PACK ON.  REPLACED RCCB, WIRE W206-0051-10 AND LEFT GROUND COOLING FAN.  CHECKS GOOD.
